Doctor insights on:
Provigil And Weight Gain
I have narcolepsy, was taking concerta then stopped for 2mths and gained a lot of weight, started back on provigil, will it help me lose some weight?
Wieght Neutral: Though loss/reduced appetite has been reported with Provigil studies do not show much changes in weight. But since it improves wakefulness, thus increase physical activity while awake helps with weight loss . Also reduce overall caloric intake, reduce portion size, increase veggies/fruits intake. Report any anxiety, depression, rash . Take care. ...Read more
My son has been gaining weight nonstop since he stated taking provigil. He lost a lot of weight on Adderall (dextroamphetamine and racemic amphetamine) now it's all coming back, what do he do?
Yes but....: Yes , you can but you should be careful because there is a greater risk of side effects. Provigil and caffeine are both wakefulness promoting agents, so it is possible that the stimulatory effects of the two drugs will be increased when taken together. Use caffeine and other stimulants like energy drink etc with caution. ...Read moreSee 2 more doctor answers